# SDR CA110725015

- Difficulty date: July 22, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC2MKI
- Aircraft time: 20,733 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Bracket
- Part number: C2TP187A
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE FWD SPAR INSP CF-1991-42R1 THE STAB FORWARD ATTACH FITTING WAS FOUND CRACKED FROM THE TOP ATTACH HOLE TO TOP EDGE OF FITTING.   AFTER NDT INSPECTION COMPLETED, A NEW FITTING WAS INSTALLED.
